Keyword : symmetric Boolean functions


Constructing Even-Variable Symmetric Boolean Functions with High Algebraic Immunity
Yuan LI Hui WANG Haibin KAN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2011/01/01
Vol. E94-A  No. 1 ; pp. 362-366
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
Keyword: 
algebraic attacksalgebraic immunitysymmetric Boolean functionsconstructioncount
 Summary | Full Text:PDF